# SDR AALA20110711TUL04

- Difficulty date: July 11, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53613
- Aircraft time: 35,357 hours, 16,440 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LEFT CUSP MEMBRANE STATION 1184, OUTBOARD OF NUMBER 2 SEAT TRACK.  INSTALLED DOUBLER ON CUSP MEMBRANE STATION 1184 LEFT SIDE PER AARD 53-20-00-16.
